# SDR ASAA201912031491

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,606 hours, 13,810 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9748
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 30,785 hours, 10,676 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING IDLE POWER TEST ON #2 ENGINE START VALVE LIGHT REMAINED ON AND BLINKED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG STARTER VLV REF B737-800 AMM TASK 80-11-03/401. START VALVE TEST AND TEST #1 (PNEUMATIC LEAK CHECK) FROM POWER PLANT TEST REFERENCE TABLE BOTH GOOD. WHEN PERFORMING IDLE POWER TEST ON #2 ENGINE, START VALVE LIGHT DID NOT REMAIN ON. OK FOR SERVICE.
